# SDR A6WA202109227935

- Difficulty date: September 22, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Part number: S67157552
- Part serial: 10186
- Condition: Corroded
- Location: Fs409.00+32
- Part time: 39,871 hours, 39,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA RH HAS CORROSION ON MATING SURFACE, FS409.00+32, STR 0.0.   REMOVED AND REPLACED WITH A NEW GPS ANTENNA AT FS409.00+32, STR 0.0. PN S67-1575-52  / SN 512-32090. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM 34-58-400-801, REV  64. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20007 / 20193, TT: 39871:10 TC: 39263.
